# SDR CHQA200800128

- Difficulty date: June 28, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N264SK
- Make and model: Emb EMB-145
- Aircraft serial: 145221
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FLOOR BOARD EMERGENCY LIGHTS INOP BETWEEN ROW 3 AND 12. THE EMERGENCY LIGHT INVERTERS NR 2 AND NR 5 WERE REPLACED AND THE EMERGENCY LIGHT SYSTEM OPERATED NORMALLY. (A)
